# SDR SWAA981369

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT TRANSITION ANGLE CORRODED AT BS 727D-727E.; BS 727E-747; BS 747-767; AND 727-727B.  REPAIRED PER BOEING MM.
